Doctors Lounge - Gynecology Answers
provided on www.doctorslounge.com is designed to support, not
replace, the relationship that exists between a patient/site
visitor and his/her physician."
Back to Gynecology Answers List
- Sun Oct 01, 2006 2:25 pm
had a question, I suffer from palpatations, I can get a few month or a few a day. I have gone through, EKG, Echo, 2 stress tests and everything is fine and palpiattaions are not dangerous, I choose not to use medications for the palpitations,
I am nervous about getting pregnant because I have heard from people that there palps can get worse while pregnant. Are there safe meds to take if they get bad during pregnancy?
My cardiologist advised this is something I should discuss with OB.
| Theresa Jones, RN
- Tue Oct 10, 2006 7:03 am
In some women, palpitations tend to worsen during pregnancy, partially due to the fact that there is an increase in blood volume/flow. There are medications that are safe to use during pregnancy if your symptoms became problematic. Be sure that your OB is aware of your symptoms and the advice of your Cardiologist so that is collaboration between the two specialist's is needed then it will be readiliy available. Best wishes.
Theresa Jones, RN